Changing time for two-parameter strong martingales
Annales de l'I.H.P. Probabilités et statistiques, Volume 17 (1981) no. 2, p. 147-163
@article{AIHPB_1981__17_2_147_0,
     author = {Nualart, David and Sanz, M.},
     title = {Changing time for two-parameter strong martingales},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {17},
     number = {2},
     year = {1981},
     pages = {147-163},
     zbl = {0463.60040},
     mrnumber = {625336},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1981__17_2_147_0}
}
Nualart, D.; Sanz, M. Changing time for two-parameter strong martingales. Annales de l'I.H.P. Probabilités et statistiques, Volume 17 (1981) no. 2, pp. 147-163. http://www.numdam.org/item/AIHPB_1981__17_2_147_0/

[1] R. Cairoli and J.B. Walsh, Stochastic integrals in the plane. Acta Math., t. 134, 1975, p. 111-183. | MR 420845 | Zbl 0334.60026

[2] R. Cairoli and J.B. Walsh, On changing time. Lecture Notes in Math., t. 581, 1977, p. 349-355. | Numdam | MR 517902 | Zbl 0369.60049

[3] R. Cairoli and J.B. Walsh, Regions d'arrêt, localisations et prolongements de martingales. Z. Wahrsheinlichkeitstheorie und Verw. Gebiete., t. 44, 1978, p. 279- 306. | MR 509203 | Zbl 0369.60043

[4] E. Wong and M. Zakai, Weak martingales and stochastic integrals in the plane. Ann. Probability, t. 4, 1976, p. 570-586. | MR 517927 | Zbl 0359.60053

[5] E. Wong and M. Zakai, An extension of stochastic integrals in the plane. Ann. Probability, t. 5, 1977, p. 770-778. | MR 448555 | Zbl 0376.60060

[6] E. Wong and M. Zakai, Differentiation formulas for stochastic integrals in the plane. Stochastic Processes and their Applications, t. 6, 1978, p. 339-349. | MR 651571 | Zbl 0372.60078